# SDR 99UAL900017

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Antiskid Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 4 TIRES GROUND DOWN ON LANDING DUE TO LOCKED WHEELS.  NR 2 TIRE BLEW AT GATE.  *S/D*  SUSPECTED ANTISKID FAILURE.  ACCOMPLISHED TEST OF ANTISKID SYSTEM, ALL INDICATIONS NORMAL.  REPLACED ALL 4 BRAKES AND 3 TIRES (POSITIONS NR 1, NR 2 AND NR 4).  REPAIRED DAMAGE TO UNDERWING PANELS, NR 4 FLAP TRACK FAIRING AND LT MLG STRUT DOOR.  PULLED FLIGHT RECORDER FOR ANALYSIS.  SUBSEQUENT MAINTENANCE ACTIONS, ENTERED ITEM TO REPLACE ANTISKID CONTROL BOX (PRECAUTIONARY) AND PERFORMED CHECK OF ANTISKID TRANSDUCERS AND HUBCAP COUPLINGS FOR DAMAGE.
